Le théorème du coloriage des cartes (ex-conjecture de Heawood et conjecture des quatre couleurs)
Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki no. 20  (1979), Talk no. 509, p. 41-64
@incollection{SB_1977-1978__20__41_0,
     author = {Fournier, Jean-Claude},
     title = {Le th\'eor\`eme du coloriage des cartes (ex-conjecture de Heawood et conjecture des quatre couleurs)},
     booktitle = {S\'eminaire Bourbaki : vol. 1977/78, expos\'es 507-524},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {20},
     year = {1979},
     note = {talk:509},
     pages = {41-64},
     zbl = {0437.05020},
     mrnumber = {554214},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1977-1978__20__41_0}
}
Fournier, Jean-Claude. Le théorème du coloriage des cartes (ex-conjecture de Heawood et conjecture des quatre couleurs), in Séminaire Bourbaki : vol. 1977/78, exposés 507-524, Séminaire Bourbaki, no. 20 (1979), Talk no. 509, pp. 41-64. http://www.numdam.org/item/SB_1977-1978__20__41_0/

[1] A.B. Kempe - On the geographical problem of the four colours, Amer. J. Math., 2(1879), 193-200. | MR 1505218

[2] P.J. Heawood - Map colour theorem, Quart. J. Math., 24(1890), 332-338. | JFM 22.0562.02

[3] G.D. Birkhoff - The reducibility of maps, Amer. J. Math., 35(1913), 114-128. | JFM 44.0568.01 | MR 1506176

[4] H. Lebesgue - Quelques conséquences simples de la formule d'Euler, J. de Math., 9, Sér. 19 (1940), 27-43. | JFM 66.0736.03 | MR 1903

[5] G.A. Dirac - Map-colour theorems, Can. J. Math., 4(1952), 480-490. Repris dans Short proof of a map-colour theorem, Can. J. Math., 9(1957), 225-226. | MR 50869 | MR 86306 | Zbl 0077.36802

[6] G.A. Dirac - Map-colour theorems related to the Heawood colour formula, J. Lond. Math. Soc., 31(1956), 460-471 et 32(1957), 436-455. | MR 89413 | MR 81467 | Zbl 0071.17701

[17] H. Hadwiger - Ungelöste Probleme, Element. Math., 13(1958), 127-128.

[8] K. Wagner - Bemerkungen zur Hadwigers Vermutung, Math. Annalen, 141(1960), 433- 451. | MR 121309 | Zbl 0096.17904

[9] J. W . T . Youngs - Minimal imbeddings and the genus of a graph, J. Math. Mech., 12(1963), 303-314. | MR 145512 | Zbl 0109.41701

[10] W. Gustin - Orientable embedding of Cayley graphs, Bull. Amer. Math. Soc., 69 (1963), 272-275. | MR 145506 | Zbl 0118.18805

[11] O. Ore - The four-color problem, Pure and Applied Maths., 27, Acad. Press New York-London, 1967. | MR 216979 | Zbl 0149.21101

[12] J. W. T .Youngs - The Heawood map-colouring conjecture, Chapter 12 in Graph Theory and Theoretical physics (F. Harary ed.), Acad. Press New York- London, 1967, 313-354. | MR 236059 | Zbl 0205.54402

[13] W. Mader - Homomorphiesätze für Graphen, Math. Annalen, 178(1968), 154-168. | MR 229550 | Zbl 0165.57401

[14] H. Heesch - Untersuchungen zum Vierfarbenproblem, B.I. Hochschulskripten 810/810a/810b, Bibliographische Institute Mannheim-Vienna-Zürich, 1969. | MR 248048 | Zbl 0187.20904

[15] N. Biggs - Classification of complete maps on orientable surfaces, Rend. Matematica (VI), 4(1971), 645-655. | MR 321773 | Zbl 0235.05104

[16] H. Mahnke - The necessity of non-abelian groups in the case 0 of the Heawood map-coloring theorem, J. Comb.Theory, 13(1972), 263-265. | MR 321774 | Zbl 0244.05103

[17] W. Tutte - H. Whitney - Kempe chains and the four color problem, Utilitas Mathemetica, 2(1972), 241-281. | MR 309782 | Zbl 0253.05120

[18] G. Ringel - Map color theorem, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen Band 209, Springer-Verlag, Berlin-New York, 1974, 191 pages. | MR 349461 | Zbl 0287.05102

[19] M. Jungerman - Orientable triangular embeddings of K18 - K3 and K13 - K3 , J. Comb. Theory (B),16(1974), 293-294. | MR 342421 | Zbl 0277.05108

[20] J.L. Gross - Voltage graphs, Discrete Mathematics, 9(1974), 239-246. | MR 347651 | Zbl 0286.05106

[21] J.L. Gross - T.W. Tucker - Quotients of complete graphs : revisiting the Heawood map-colouring problem, Pacific J. Math., 55(1974), 391-402. | MR 389635 | Zbl 0306.55001

[22] M. Jungerman - The genus of K - K2 , J. Comb. Theory (B),18(1975), 53-58. | MR 366718 | Zbl 0317.05104

[23] M. Jungerman - A new solution for the non-orientable case 1 of the Heawood map color theorem, J. Comb. Theory (B),19(1975), 69-71. | MR 406848 | Zbl 0306.05105

[24] S.R. Alpert - J.L. Gross - Components of branched coverings of current graphs, J. Comb. Theory (B), 20(1976), 283-303. | MR 419278 | Zbl 0298.05107

[25] G. Ringel - The combinatorial map color theorem, J. Graph Theory 1 (Summer 1977), 141-155. | MR 444509 | Zbl 0386.05030

[26] K. Appel-W. Haken - Every planar map is four colorable, Part I : discharging, Part II : reducibility, Illinois J. Math. | MR 1025335

[27] K. Appel - W. Haken - J. Mayer - Triangulations à V5 séparés dans le problème des quatre couleurs. | Zbl 0344.05113

[28] R. Ringel - Non-existence of graph embeddings, Theory and Applications of graphs, Springer-Verlag. | Zbl 0398.05031

[29] M. Jungerman - D.J. Pengelley - Index four orientable embeddings and case zero of the Heawood conjecture, J. Comb. Theory (B) ∼ August 1978. | Zbl 0331.05102

[30] J.L. Gross - T.W. Tucker - Generating all graph coverings by permutation voltage assignments. | Zbl 0375.55001